Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Headache, stomach ache, feels thirsty, tired and light headed. Cause?

Lately I have been getting head aches at least once a day and when I do I usually get stomach aches as well. It doesn t feel like I m going to throw up but It just aches. I also feel very lightheaded a lot of the time. Also for probably a year I have been really thirsty all the time and no matter how much water I drink I m still thirsty, and I am also very tired usually by 8 o clock I am ready to go to sleep . I usually sleep from 9:30pm to 6:30am and I am so tired when I wake up. What could be causing this?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  624
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
I am sorry for the symptoms you are suffering!
It is a little difficult to find the cause of all your symptoms without examination.
I think first of all you need to do some blood test to exlude anemia and diabetes.
Should be carefull with your diet, don't skip any meal, use vegetables and avoid caffein drinks.
Wish my answer with help you in finding the right diagnose
Best regards
Dr Eris Ranxha
Answered: Sun, 23 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor